# SDR EE4Y201712175414

- Difficulty date: December 17, 2017
- Submitted: December 17, 2017
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N853AT
- Make and model: Boeing 737436
- Aircraft serial: 25853
- Aircraft time: 50,301 hours, 35,839 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 652072298
- Condition: Damaged
- Location: Bs 440
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 440 BETWEEN STRINGERS 19R AND 22R WITH OVERSIZED HOLES.  REPLACED IAW MESSAGE COO-TIU-17-0005-09B DTD 22-NOV-2017.
